# SDR FDEA201001060018

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 680-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CORROSION FOUND ON SEAT TRACK FLANGE UPPER AND LWR SURFACES AT FASTENER HOLES FROM STA 680 TO STA 780 AT LBL 46.  REMOVED DAMAGED SEAT TRACK, WAS OUT OF LIMITS, IAW SRM 53-00-52, IAW SRM 51-40-02.  RECIVED NEW SEAT TRACK PER TRAV T10/817022.  INSTALLED NEW SEAT TRACK AT STA 680-780 LBL 46, PER SRM 51-40-02, 51-20-08.  AND SRM 53-00-52, FIG 101, DETAIL I.   MAJOR REPAIR.
